MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3034
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received regarding a 5" (13 cm) bag spike adapter w/spiros¿ w/red cap, vented cap that experienced no flow.It was stated in the report that the ch14 (reference #: (b)(4)) connected to ch3034, fluid couldn't drip.The event occurred on (b)(6) 2025 during infusion.There was concomitant drug, and concomitant device involved.An unknown chemo drug was involved in the event.Here was no delay in critical therapy and no bleedback was noted.There was a patient involvement reported, but no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D4 and h4 the lot#, expiration date, and manufacture date are unknown.E1 - this complaint was received through: (b)(6).The investigation is pending completion.
 
Additional Manufacturer Narrative
Received one used ch-14 chemoclave vented bag spike, one (used ch3034 bag spike adapter w/spiros and one used non-icu medical 150 ml burette extension set for inspection.No defects or anomalies noted.The set and all the mating devices were attempted to prime with a syringe filled with fluid.There were restrictions in flow.The ch-14 and ch3034 were disconnected.There was a stick down on the ch-14.The reported complaint could not be confirmed on the ch3034.There were no issues priming the spiros.A device history record review could not be conducted because no lot number was identified.Corrected information can be found in d10 and e3.

Brand Name
5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21859315
Report Number9617594-2025-00787
Device Sequence Number20794009
Product Code ONB
UDI-Device Identifier00840619024116
UDI-Public00840619024116
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3034
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CH14, CHEMOCLAVE VENTED BAG SPIKE, MFR ICU MEDICAL.; CH14, ICU MEDICAL.; UNSPECIFIED CHEMOTHERAPY, MFR UNK.
Patient SexUnknown